# SDR LR7A2015121200654

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 0063AMS5518
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, UNDER JOB CARD HC5321, FOUND RT MAIN WHEEL WELL BULKHEAD WEB WL 200 CRACKED AT FS 573, WL 200, RBL 75.  REPAIRED IAW SMP583, SRM FIG 51-140-17.
